Provision Of Drugs And Antibiotics In Infants Aged 3 Months?

Illustration of Provision Of Drugs And Antibiotics In Infants Aged 3 Months?
Illustration: Provision Of Drugs And Antibiotics In Infants Aged 3 Months? reliasmedia.com

hello, my baby 3,5 months coughing colds from saturday kknya kknya who at that time again coughing. every night his breathing was clogged because of clogged by mucus that is not exhausted, his head anget so. , ctm / pehaclor. what I want to ask is does my baby need antibiotics like rovadin? and why is it prescribed puyer for asthma / inflammation of the lungs? does my baby have that? does everything need to be taken? thank you

1 Answer:

Hello n2n13, thank you for the question in the HealthReplies.com forum.


I help answer sequentially yes ..

Rovadin is a drug that contains the antibiotic spiramycin which belongs to the acrolide antibiotic class, which is an antibiotic class that works by killing bacteria by inhibiting bacterial growth. These antibiotics can generally be used for infections caused by bacteria and are also commonly used in the treatment of toxo in pregnancy.
Giving this drug by a doctor who treats your child, of course it is on the basis of various considerations, so that who knows for sure whether your child really needs antibiotics is the doctor who examines your child. But basically if a doctor has prescribed these antibiotics, then your child really needs the drug.
Regarding the powder that is given, the powder has a different content. Like the lasal powder, it contains salbutamol which acts as a respirator. Whereas other mixed puyers contain methylprednisolone (anti-inflammatory drugs) and also CTM (anti-allergic drugs) where these drugs can be considered given if on examination there is a possibility of signs of inflammation in the respiratory tract. These puyer medications are of course given to your child on the basis of doctor's judgment based on the results found during an examination of your child, so that the administration of these drugs does not always indicate that your child is experiencing inflammation of the lungs, asthma, and others. It is highly recommended if you want to find out more about the reasons for the medicines given to your child, you ask the doctor directly who prescribed these drugs.
Regarding your last question, of course the drug must all be taken in accordance with the instructions of the doctor, do not eliminate, add or change the drug or drug dosage that has been recommended without a basis of examination and advice from the doctor because the dosage and type of medication given the administration already on the basis of doctor's consideration.

I hope this helps.

: by

Related Question

The Feet Often Feel Unwell, Vibrate On Their Own And Disturb Sleep?

The Feet Often Feel Unwell, Vibrate On Their Own And Disturb Sleep?

(1 year ago)

Hello, I want to ask, when my husband wants to sleep the legs often feel bad, or suddenly * shaking themselves .. This is very disturbing when I want to sleep, How do I deal with i...

Fainting During Sexual Intercourse?

Fainting During Sexual Intercourse?

(1 year ago)

hi nI am a woman of 28 years old nspectively healthy nhave never been pregnant or gave birth never had sex with A for 7 times in 8 years without lust without any oral or foreplay, ...

Black Spots Around The Right Eye That Has Been Chronic?

Black Spots Around The Right Eye That Has Been Chronic?

(1 year ago)

Assalamungalaikum, I am a woman 34 but I have complaints under the right eye spots (cheekbones), left cheekbones are not there, it’s been almost 15 years, have been to a beau...

Leave a Reply

Your email address will not be published. Required fields are marked *